MU Digital Repository
Logo

Sorafenib Induced Acneiform Eruptions: A Case Report

Balaji, O and Amita, D and Patil, Navin (2017) Sorafenib Induced Acneiform Eruptions: A Case Report. Asian Journal of Pharmaceutical and Clinical Research, 10 (4). pp. 6-7. ISSN 0974-2441

[img] PDF
2354 DisplayPdf.pdf - Published Version
Restricted to Registered users only

Download (292kB) | Request a copy

Abstract

Sorafenib an oral tyrosine kinase inhibitor is used in the treatment of hepatocellular carcinoma, renal cell carcinoma, and thyroid cancer. Sorafenib acts by inhibiting various kinases such as tyrosine kinase, rearranged during transfection tyrosine kinase, endothelial growth factor receptor, vascular endothelial growth factor 2 and 3 inhibits angiogenesis, and cell proliferation. Acneiform eruptions are known side effect of epidermal growth factor receptor inhibitors but acneiform eruptions with sorafenib is seldom seen. Hence we report a case of sorafenib - induced acneiform eruptions.

Item Type: Article
Uncontrolled Keywords: Sorafenib; Epidermal growth factor receptor; Acneiform eruptions; Adverse drug reactions
Subjects: Medicine > KMC Manipal > Pharmacology
Depositing User: KMC Library
Date Deposited: 08 Apr 2017 09:57
Last Modified: 08 Apr 2017 09:57
URI: http://eprints.manipal.edu/id/eprint/148673

Actions (login required)

View Item View Item